# SDR 07FDEA04754

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 36,612 hours, 19,407 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Part number: K151AEM0
- Part serial: 529
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF ROLL LIMC 17R ACCELERATED TO 120KTS CAPTS PFD WENT TOTALLY BLANK, FOLLOWED BY BOTH ATS SWITCHES DISENGAGING.  HIGH SPEED ABORT FOLLOWED BY RTO V LIST.  TAXI BACK TO GATE.  ACN RELEASED FOR SERVICE PER MEL/CDL: 22-30-01-C  ATS 1 AND 2 - INOP.  ALL THRUST SETTINGS MUST BE MANUALLY SET.   NO OPS WITHIN METRIC AIR.  SWAPPED CAPTAIN'S PFD WITH RT ECAM DISPLAY AS PER MM 34-74-22-4. ALL TEST PASSED.  R&R AS REQUESTED FAC/ATS ENGAGE UNIT AS PER AMM: 22-25-12-4.AFS/LAND TEST PERFORMED.  ALL PASSED. STICKER REMOVED.
